Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 763786, 12 pages
http://dx.doi.org/10.1155/2013/763786
Research Article

Three-Point Boundary Value Problems of Nonlinear Second-Order -Difference Equations Involving Different Numbers of

1Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok, Thailand
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 23 May 2013; Accepted 7 September 2013

Academic Editor: Jin L. Kuang

Copyright © 2013 Thanin Sitthiwirattham et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. H. Jackson, “On q-difference equations,” American Journal of Mathematics, vol. 32, no. 4, pp. 305–314, 1910. View at Publisher · View at Google Scholar
  2. R. D. Carmichael, “The general theory of linear q-difference equations,” American Journal of Mathematics, vol. 34, no. 2, pp. 147–168, 1912. View at Publisher · View at Google Scholar
  3. T. E. Mason, “On properties of the solutions of linear q-difference equations with entire function coefficients,” American Journal of Mathematics, vol. 37, no. 4, pp. 439–444, 1915. View at Publisher · View at Google Scholar
  4. C. R. Adams, “On the linear ordinary q-difference equation,” American Mathematics II, vol. 30, pp. 195–205, 1929. View at Google Scholar
  5. W. J. Trjitzinsky, “Analytic theory of linear q-difference equations,” Acta Mathematica, vol. 61, no. 1, pp. 1–38, 1933. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. T. Ernst, “A new notation for q-calculus and a new q-Taylor formula,” U.U.D.M. Report 1999:25, Department of Mathematics, Uppsala University, Uppsala, Sweden, 1999. View at Google Scholar
  7. R. J. Finkelstein, “q-Field theory,” Letters in Mathematical Physics, vol. 34, no. 2, pp. 169–176, 1995. View at Publisher · View at Google Scholar
  8. R. J. Finkelstein, “q-deformation of the Lorentz group,” Journal of Mathematical Physics, vol. 37, no. 2, pp. 953–964, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. R. Floreanini and L. Vinet, “Automorphisms of the q-oscillator algebra and basic orthogonal polynomials,” Physics Letters A, vol. 180, no. 6, pp. 393–401, 1993. View at Publisher · View at Google Scholar · View at Scopus
  10. R. Floreanini and L. Vinet, “Symmetries of the q-difference heat equation,” Letters in Mathematical Physics, vol. 32, no. 1, pp. 37–44, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. R. Floreanini and L. Vinet, “q-Gamma and q-beta functions in quantum algebra representation theory,” Journal of Computational and Applied Mathematics, vol. 68, no. 1-2, pp. 57–68, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. P. G. O. Freund and A. V. Zabrodin, “The spectral problem for the q-Knizhnik-Zamolodchikov equation and continuous q-Jacobi polynomials,” Communications in Mathematical Physics, vol. 173, no. 1, pp. 17–42, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, UK, 1990.
  14. G. N. Han and J. Zeng, “On a q-sequence that generalizes the median Genocchi numbers,” Annales des Sciences Mathématiques du Québec, vol. 23, pp. 63–72, 1999. View at Google Scholar
  15. V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 2002.
  16. G. Bangerezako, “Variational q-calculus,” Journal of Mathematical Analysis and Applications, vol. 289, no. 2, pp. 650–665, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. A. Dobrogowska and A. Odzijewicz, “Second order q-difference equations solvable by factorization method,” Journal of Computational and Applied Mathematics, vol. 193, no. 1, pp. 319–346, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. G. Gasper and M. Rahman, “Some systems of multivariable orthogonal q-Racah polynomials,” Ramanujan Journal, vol. 13, no. 1–3, pp. 389–405, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. M. E. H. Ismail and P. Simeonov, “q-difference operators for orthogonal polynomials,” Journal of Computational and Applied Mathematics, vol. 233, no. 3, pp. 749–761, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. M. Bohner and G. S. Guseinov, “The h-Laplace and q-Laplace transforms,” Journal of Mathematical Analysis and Applications, vol. 365, no. 1, pp. 75–92, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. M. El-Shahed and H. A. Hassan, “Positive solutions of q-difference equation,” Proceedings of the American Mathematical Society, vol. 138, no. 5, pp. 1733–1738, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. B. Ahmad, “Boundary-value problems for nonlinear third-order q-difference equations,” Electronic Journal of Differential Equations, vol. 94, pp. 1–7, 2011. View at Google Scholar
  23. B. Ahmad, A. Alsaedi, and S. K. Ntouyas, “A study of second-order q-difference equations with boundary conditions,” Advances in Difference Equations, vol. 2012, p. 35, 2012. View at Publisher · View at Google Scholar
  24. B. Ahmad, S. K. Ntouyas, and I. K. Purnaras, “Existence results for nonlinear q-difference equations with nonlocal boundary conditions,” Communications on Applied Nonlinear Analysis, vol. 19, pp. 59–72, 2012. View at Google Scholar
  25. B. Ahmad and J. J. Nieto, “On nonlocal boundary value problems of nonlinear q-difference equations,” Advances in Difference Equations, vol. 2012, p. 81, 2012. View at Publisher · View at Google Scholar
  26. B. Ahmad and S. K. Ntouyas, “Boundary value problems for q-difference inclusions,” Abstract and Applied Analysis, vol. 2011, Article ID 292860, 15 pages, 2011. View at Publisher · View at Google Scholar
  27. W. Liu and H. Zhou, “Existence solutions for boundary value problem of nonlinear fractional q-difference equations,” Advances in Difference Equations, vol. 2013, 113 pages, 2013. View at Publisher · View at Google Scholar
  28. C. Yu and J. Wang, “Existence of solutions for nonlinear second-order q-difference equations with first-order q-derivatives,” Advances in Difference Equations, vol. 2013, p. 124, 2013. View at Publisher · View at Google Scholar
  29. N. Pongarm, S. Asawasamrit, and J. Tariboon, “Sequential derivatives of nonlinear q-difference equations with three-point q-integral boundary conditions,” Journal of Applied Mathematics, vol. 2013, Article ID 605169, 9 pages, 2013. View at Publisher · View at Google Scholar
  30. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar
  31. M. A. Krasnoselskii, “Two remarks on the method of successive approximations,” Uspekhi Matematicheskikh Nauk, vol. 10, pp. 123–127, 1955. View at Google Scholar
  32. A. Granas and J. Dugundji, Fixed Point Theory, Springer, New York, NY, USA, 2003.